# SDR ASAA2015032211064

- Difficulty date: March 22, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 32,188 hours, 9,796 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DATALINK FULL MESSAGE ON GROUND.  ACFT GROUNDED. CLEARED IAW QRH.
